# SDR MALA110123

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 7,038 hours, 4,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SERVICE DOOR BROKE LOOSE. INSTALLED NEW EXIT SIGN ASSY ABOVE SERVICE DOOR, PN BF5-0382-901.
